My saved pages
Lorraine is a nurse specialist and sex therapist and here to answer your questions...
I have been on Zytiga for two yrs now and PSA is negligible. Suddenly developed rash on arms chest. Cortisone cream is doing the trick. Has anyone else experienced this reaction?
Hi I've been on Arbiraterone (Zytiga in UK) for 5 years and haven't had that.
Lost all body hair, can't tolerate the sun and skin feels soft, almost feminine and bruises easy. Also lost a lot of muscle strength.
All in all though things are fine.
Thanx Joe. The loss of muscle strength is huge. I can’t even open some jars any more.
Best of luck.
If you have any questions about Macmillan, or would like to talk to someone about cancer, we have a team of experts who can help.
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ.